# SDR SIMA202402263001

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N256NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000665
- Aircraft time: 17,311 hours, 11,444 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA EMERGENCY FLASHLIGHT RED CHARGING LIGHT INOP RAR FA EMERGENCY FLASHLIGHT ASSEMBLY IAW ERJ MM 33-51-01
